Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. Donald Monk
Title: Mathematical logic
Additional book information: Springer-Verlag, New York, x + 531 pp., $19.80.

Review Information:

Reviewer: Martin Davis
Journal: Bull. Amer. Math. Soc. 83 (1977), 1007-1011
DOI: https://doi.org/10.1090/S0002-9904-1977-14357-7